BETAPRES 10 mg. 75 mg. 30 capsules

BETAPRES 10 mg.  75 mg. 30 capsules
€ 14.00
Add to Cart
Capsules Betapres containing two active ingredients bisoprololov fumarate and acetyl salicylic acid. Bisoprolol belongs to the group of medicines called beta-blockers. This drug acts by affecting the body's response to certain nerve impulses, especially in the heart, and leads to a lowering of blood pressure.

BETAPRES 10 mg. / 75 mg. 30 capsules

 
 
BETAPRES WHAT IS AND WHAT IT IS USED FOR?

Capsules Betapres containing two active ingredients bisoprololov fumarate and acetyl salicylic acid. Bisoprolol belongs to the group of medicines called beta-blockers. This drug acts by affecting the body's response to certain nerve impulses, especially in the heart, and leads to a lowering of blood pressure. Aspirin has an effect on preventing the formation of blood clots. Acetylsalicylic acid is also known as Aspirin.

Capsules Betapres used to treat high blood pressure in patients at risk of cardiovascular disease who have previously been treated with different active ingredients.

2 BEFORE YOU TAKE BETAPRES
Do not take the capsules Betapres if:
• you know you are allergic to bisoprolol or acetylsalicylic acid or any of the other ingredients in this medicine
• you know you are allergic to any other non-steroidal anti-inflammatory drug (NSAID)
• have severe heart failure or cardiogenic shock, leading to shortness of breath (dyspnea) or circulatory collapse
• you have certain serious problems with heart rhythm, for example. sino-atrial block and / or second or third degree atrioventricular block (without a pacemaker)
• have a low heart rate (less than 60 beats per minute). Ask your doctor if you are unsure
• you have very low blood pressure (which can lead to dizziness when standing up)
• suffer from severe asthma or wheezing
• You are aware that you suffer from haemophilia or hypoprothrombinemia (rare conditions affecting the blood)
• have untreated pheochromocytomas rare tumor of the adrenal gland
• suffer from a condition in which there is a change in the balance acids / bases in the body (metabolic acidosis)
• have severe problems with blood circulation in the fingers, hands and feet, as Raynaud's phenomenon.
• have stomach ulcers or intestine (peptic ulcer) or stomach / intestinal bleeding or other bleeding, such as bleeding in the brain
• have had problems stomach upset or have had stomach problems in previous intake of acetylsalicylic acid
• have ever had a hemorrhagic stroke (stroke)
• you have severe liver or kidney disease
• deficient in glucose-6-phosphate dehydrogenase deficiency (an inherited disease manifested by low levels of glucose-6-phosphate dehydrogenase
• are treated with methotrexate (a drug used for the treatment of psoriasis, rheumatoid arthritis, Crohn's disease and certain cancers) in doses greater than 15 mg per week.

If you suffer from any of these above, make sure your doctor knows that.

The capsules contain soy lecithin Betapres. Do not take this product if you are allergic to soy or peanuts.

Take special care with capsules Betapres if:
• have difficulty breathing or a family history of asthma
• suffer from diabetes (as bisoprolol may hide the symptoms of low blood sugar)
• Avoid taking solid food or you are on a strict fast
• have heart problems, for example. chest pain accompanied with heart failure
you are treated in relation to the presence of hypersensitivity (allergy) as bisoprolol may increase the likelihood of an allergic reaction or make it harder
• have any breach of elekrichnata system of the heart
• suffer from Prinzmetal angina, which is a type of chest pain caused by spasm (contraction) of the coronary arteries that supply blood to the heart muscle
• have problems with circulation in the hands and feet are your anesthesia - the anesthetist that you are taking bisoprolol and acetylsalicylic acid
• have a history of peptic ulcer or problems with blood clotting
• suffer (or have suffered) from recurrent skin disorder involving peeling, dry skin and rash (psoriasis).
• have a tumor of the adrenal medulla (pheochromocytomas); This medicine may be used in combination with certain drugs (so-called alpha-blockers)
• if you suffer from thyroid problems, as this medicine may hide (mask) symptoms of an overactive thyroid.
• suffer from mild to moderate hepatic or renal disease
• you suffer from hives (urticaria), or stuffy, runny nose due to allergy (rhinitis)
• have gout (a condition causing pain, inflammation or swelling in one or more joints;
• have a stomach ulcer or ulcer in the intestine
• suffer from periods of severe malaise
• you surgery or tooth extraction

Make sure your doctor knows about those conditions.

Athletes should be aware that this product contains an active substance that may cause a positive reaction in doping test.

Taking other medicines

Tell your doctor if you are taking or have recently taken any other medicines, as this can affect the effects of the capsules Betapres or other drugs. This includes medicines obtained without a prescription.

It is particularly important to tell your doctor if you take any of these below:

• medications to control blood pressure or drugs to heart problems (such as amiodarone, amlodipine, clonidine, digitalis, diltiazem, disopyramide, felodipine, flecainide, lidocaine, methyldopa, moxonidine, phenytoin, propafenone, quinidine, rilmenidine, verapamil and beta-blockers )
• Medicines used for anesthesia (anesthesia) during operation.
Medicines used for the treatment of epilepsy, e. barbiturates, such as phenobarbital
• Anti-inflammatory drugs known as nonsteroidal anti-inflammatory drugs (NSAIDs) (eg. Diclofenac, ibuprofen, naproxen)
• Drugs when used for asthma or nasal congestion
• Drugs used in some eye disorders such as glaucoma (increased pressure in the eye) or used to extend the pupils
• Some medicines for the treatment of clinical shock (eg. Epinephrine, dobutamine, norepinephrine)
• mefloquine, a drug for malaria
• medicines for diabetes, including insulin and tablet forms
• Drugs for tuberculosis, eg. rifampicin
• Drugs for migraines, for example. ergotamine
• Anticoagulants used to thin the blood, for example. warfarin
• Medicines used to treat gout, eg. probenecid
• Medicines used for the treatment of major depression (e.g.. Meklobemid) and mental disorders, such as tricyclic antidepressants, phenothiazines and inhibitors of monoamine oxidase (except MAO-B inhibitors)
• Other medicines used to thin the blood (heparin derivatives hirudin, fondaparinux), drugs to reduce the possibility of blood clots (clopidogrel, ticlopidine, tirofibran and eptifibatide) or drugs used to dissolve blood clots in the event of cardiac attack or stroke.
• Medicines to treat fluid retention (eg. Diuretics)
• Medicines containing corticosteroids
• methotrexate used to treat psoriasis (skin disorder), or cancer
• Antacids for indigestion

Taking Betapres capsules with food and drink

Betapres capsules can be taken with or without food, and should be swallowed whole with water.

Capsules Betapres should not be administered to patients who regularly consumed a large quantity of alcohol.

Betapres capsules should not be administered to patients with allergy to soy or peanuts.

Pregnancy and lactation

Please tell your doctor if you are pregnant or think you may be pregnant or planning to become pregnant or are breast feeding. Betapres capsules should not be used during pregnancy, except in cases of necessity, as the possible risks to the baby are not known, your doctor can give you advice.

It is not known whether bisoprolol is excreted in human milk, while acetylsalicylic acid can not reach the milk. Therefore, breastfeeding is not recommended while taking this medicine.

Ask your doctor or pharmacist before taking on any medicine.

Driving and using machines

Betapres capsules should not usually affect your ability to drive or operate machinery. If their intake makes you feel tired or dizzy, wait until the symptoms pass before driving or operating machinery.

3 HOW TO TAKE CAPSULES BETAPRES?

Betapres capsules should be swallowed whole with water.

The usual adult dose is one capsule a day, taken at the same time each day. Your doctor will decide what the most appropriate dose for you.

Capsules Betapres are not suitable for children.

Elderly

Usually there is no need to adjust the dose. It is recommended to start with the lowest possible dose.

Patients with severe reduction of renal and hepatic function. If patients suffer from severe kidney or liver disease, you should not take this product. In patients with mild to moderate renal impairment, caution is required.

Treatment with bisoprolol is generally continuous. If you need to completely stop treatment, your doctor will advise you to reduce the dose gradually, as otherwise your condition may worsen.

If you take more dose capsules Betapres

If you accidentally take more than the prescribed dose, seek your doctor / pharmacist. Take with you the rest of this leaflet or capsules, as this will help the medical staff to understand what you have taken. Common signs of overdose are a sudden drop in heart rate and / or blood pressure, which can lead to dizziness, light-headedness, confusion, feelings of malaise, ringing in the ears or difficulty breathing. Other symptoms may include dizziness (vertigo), headache, tinnitus, confusion, nausea, vomiting and abdominal pain. Massive overdose can lead to shortness of breath, compared to normal (hyperventilation), shortness of breath, heart attack, sweating,, anxiety, seizures, Anticipate different things (hallucinations), low blood sugar and possible loss of consciousness or coma.

If you forget to take capsules Betapres

If you miss taking a capsule, take it as soon as you remember within 12 hours. If it has been more than 12 hours to wait for the next dose. Do not take a double dose to make up for a missed dose.

If you have any further questions on the use of this product, ask your doctor or pharmacist.

If you stop taking the capsules Betapres

Treatment with capsules containing bisoprolol and aspirin should not be stopped abruptly, as may deem your condition worsen or your blood pressure to rise again. Instead, the capsules should be reduced gradually over a period of a week or two following the advice of your doctor. If you have any further questions on the use of this product, ask your doctor or pharmacist.

4 POSSIBLE SIDE EFFECTS

Like all medicines, capsules Betapres may cause side effects, although not everybody gets them.

All medicines can cause allergic reactions, although serious allergic reactions are very rare. Any sudden onset of wheezing, difficulty breathing, swelling of eyelids, face or lips, swelling of the extremities (edema); rash or itching (especially affecting the whole body) must be immediately reported to the doctor.

Below are presented the terms used to determine the frequency of reported adverse effects:

Very common: affects more than 1 in 10 patients

Common: affects 1 to 10 users in 100

Uncommon: affects 1 to 10 patients in 1000

Rare: affects 1 to 10 users in 10,000

Very rare: affects less than 1 in 10,000 patients
Not known: the available data can not be estimated

Very common (affects more than 1 in 10 patients):
• slow heartbeat
• nausea
• pain or discomfort in the stomach or the lower part of the chest after feeding

Common (affects less than 1 in 10 patients):

• fatigue, feelings of weakness, dizziness, headache (these side effects occur early in treatment and were usually mild in nature and disappear within 1-2 weeks) a feeling of coldness and numbness in the hands or feet
• low blood pressure
• nausea, vomiting, diarrhea or constipation
• stomach pain
• black or black tarry stools, which may be due to blood in the stool
• vomiting blood increased risk of bleeding

Uncommon (affects less than 1 in 100 patients):

• sleep disorders
• depression
• dizziness
• respiratory problems in patients with asthma or chronic lung disease
• muscle weakness, muscle cramps, abnormal heart rhythm
• blood in urine
• allergic reactions such as itching, redness, skin rash and swelling (face, hands and feet)
• increase in liver enzymes gastrointestinal bleeding, stomach ulcers

Rare (affects less than 1 in 1000 patients): hearing problems
• allergic rhinitis
• reduced lacrimation (important if you wear contact lenses)
• inflammation of the liver that may lead to yellowing of the skin or white portion of the eye
• changes in the results of blood tests (e.g.. Increase in a specific type of fat present in the blood (triglycerides))
• allergic-like reactions such as itching, redness, rash
• decreased sexual potential nightmares, hallucinations
• fainting
• nose bleeds, bleeding gums and hard menstrual bleeding
• ringing in the ears, headache, dizziness: These signs usually appear overdose of acetylsalicylic acid

Very rare (affects less than 1 in 10,000 patients):
irritation and redness of the eyes (conjunctivitis)
• hair loss
• new or worsening psoriasis or skin rash similar to
• psoriasis
• low blood sugar
• liver and kidney disorders
• high levels of uric acid in the blood
• anaphylaxis or worsening symptoms of food allergy severe skin reactions (eg. Exudative erythema multiforme)

Please advise as soon as possible your doctor if you notice any of the above.

If any of the side effects gets serious, or you notice other effects not listed in this leaflet, please tell your doctor or pharmacist.

5 HOW TO STORE CAPSULES BETAPRES?

Keep out of reach of children.

Do not store above 25 ° C. Do not use Betapres capsules after the expiry date stated on the carton and blister after "EXP". The expiry date refers to the last day of that month.

Medicines should not be disposed of via wastewater or household waste. Ask your pharmacist how to dispose of medicines no longer required. These measures will help to protect the environment.

6 FURTHER INFORMATION

The active substances are bisoprololov fumarate and acetylsalicylic acid.

Other ingredients are: corn starch, microcrystalline cellulose, magnesium stearate, stearic acid, hydrolyzed polyvinyl alcohol, titanium dioxide (E 171), talc, lecithin (soya) (E322), xanthan gum.

Capsule: gelatin, titanium dioxide (E171)

Ink: shellac, black iron oxide (E 172), propylene glycol, ammonium hydroxide.
How Betapres look capsules and contents of the pack

The capsules are white printed with Strength on them. The capsules are available in packs of 7, 10, 14, 20, 28, 30, 50, 84, 98, 100 capsules

Not all pack sizes may be marketed.
 
 
€ 14.00
Add to Cart
Close